On Friday, June 19, 2009, I visited the local Urgent Care Center for treatment of a migraine headache. I was given an injection of Nubain. Within 5 minutes I began reacting. By 20 minutes, 911 had been called and 4 EMT's arrived at my home to find me in the bedroom screaming and convulsing. It took 2 EMT's holding me down as a 3rd. placed an IV line. I was taken to the ER here in Sedona, AZ where for the next 7 hours I screamed and convulsed. The meds given were "enough to drop an elephant" yet nothing could antidote that injection. The ER Doc had never seen this radical of a reaction. It is now Wednesday and I am still reacting to that injection. Tomorrow I go to an NMD who is going to try and counter the reaction. Has anyone out there experienced "going crazy" when given that drug, or know what to do to antidote it. All possible information sites were checked by the ER and nowhere did the Company, Endo Pharm, have instructions to antidote this severe of a reaction. All suggestions will be appreciated and does the company Endo Pharm have any responsibility for not having a posted antidote. Thanks MuchReply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?